If you need an accessible version of this item please contact JSTOR User Support

Relative Truth and Semantic Categories: A Reply to J. F. Post

Robert L. Martin
Journal of Philosophical Logic
Vol. 3, No. 1/2 (Mar., 1974), pp. 149-153
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226088
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Relative Truth and Semantic Categories: A Reply to J. F. Post
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[149]
    [149]
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153